# SDR 2008UALA05528

- Difficulty date: September 2, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 43,194 hours, 11,981 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 11896
- Condition: Faulty
- Location: Rt Hf Sys
- Component: Transceiver
- Component part number: 8220330001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HF WILL NOT TRANSMIT.  FOUND FAULTY HF. SUSPECT COUPLER. REPLACED RT HF COUPLER AND RT HF TRANSCEIVER.
